RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zap. Nauchn. Sem. POMI:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zap. Nauchn. Sem. POMI, 2007, Volume 350, Pages 89–138 (Mi znsl47)  

This article is cited in 1 scientific paper (total in 1 paper)

The attraction domain for the attractor of a two-color circle rotation

V. G. Zhuravlev

Saint-Petersburg State University

Full text: PDF file (486 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2008, 150:3, 2056–2083

UDC: 511.218
Received: 14.09.2007

Citation: V. G. Zhuravlev, “The attraction domain for the attractor of a two-color circle rotation”, Analytical theory of numbers and theory of functions. Part 22, Zap. Nauchn. Sem. POMI, 350, POMI, St. Petersburg, 2007, 89–138; J. Math. Sci. (N. Y.), 150:3 (2008), 2056–2083

Citation in format AMSBIB
\Bibitem{Zhu07}
\by V.~G.~Zhuravlev
\paper The attraction domain for the attractor of a two-color circle rotation
\inbook Analytical theory of numbers and theory of functions. Part~22
\serial Zap. Nauchn. Sem. POMI
\yr 2007
\vol 350
\pages 89--138
\publ POMI
\publaddr St.~Petersburg
\mathnet{http://mi.mathnet.ru/znsl47}
\elib{http://elibrary.ru/item.asp?id=13077215}
\transl
\jour J. Math. Sci. (N. Y.)
\yr 2008
\vol 150
\issue 3
\pages 2056--2083
\crossref{https://doi.org/10.1007/s10958-008-0122-0}
\elib{http://elibrary.ru/item.asp?id=13596419}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-43349088993}


Linking options:
  • http://mi.mathnet.ru/eng/znsl47
  • http://mi.mathnet.ru/eng/znsl/v350/p89

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. G. Zhuravlev, “One-dimensional Fibonacci tilings and induced two-colour rotations of the circle”, Izv. Math., 74:2 (2010), 281–323  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
  • Записки научных семинаров ПОМИ
    Number of views:
    This page:144
    Full text:43
    References:16

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019